# SDR WTAA950256A

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS1610615
- Condition: Worn
- Location: Pod Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IPL - POD DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  DEFERRED POD DOOR CAPTION PER MEL 52-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE DEFERRAL WITH THE POD DOOR MICORSWITCH AND STRIKER.  (M)
